# SDR AALA202502105559

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 43,665 hours, 18,454 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTANDENT FLASHLIGHT NOT CHARGING. REMOVE AND REPLACED EMERGENCY FLASHLIGHT ASSEMBLY AT L1 DOOR. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
